Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Stones in kidney

I am 18 and recently discovered small stones in both my kidneys sir i am 18 and recently discovered small stones in both my kidneys .. is there anything related to masturbating ... if i do it daily??
Asked On : Sun, 20 Feb 2011
Answers:  1 Views:  541
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
you are 18 so very young please donot mastrubate daily as it will become habit ;you can do it occassionally to ease yourself but don't get habituated.Secondly the stone in your kidneys are not related to mastrubation.Kidney stones come on when
1-you drink less amount of water;ideally you should drink atleast 15-20 glasses
2-when you don't pass urine & try to hold on urine for long time.
3-when you eat food with very high content of minerals;or drink concentrated & fizzy soft drink.
4-even high doses of medicines like calcium leads to formation of stones.
so please drink as much water as possible .
Answered: Mon, 21 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor